# SDR VNAA202509250015

- Difficulty date: July 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1199921
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SURROUND OF HANDLE OF AFT COMPARTMENT DOOR.  WEAR ON SURROUND OF HANDLE OF AFT COMPARTMENT DOOR WAS REPAIRED PER REO 670-52-31-031 REV B
